# SDR F3LA97015

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Delta Beam
- Part number: 6576763
- Condition: Cracked
- Location: Bs 574-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK ON PREVIOUS REPAIR BEHIND RAM AIR DUCT RIGHT SIDE AT BS 574-579, RBL 40, WL 152 ON DELTA BEAM.  REMOVED 2 INCH CRACK BY REMOVING DAMAGE AREA, REPAIRED LOWER DELTA BEAM WEB, RT SIDE BS 574-579, RBL 40, WL 152 IAW SRM 53-10-6 FIG 1 WITH PART FABRICATED FROM SHEET STOCK OF 2024-T3 .063 INCH MATERIAL.  (M)
